# SDR REXA201000151

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 13,517 hours, 10,859 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Part serial: 0577
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR HANDLE HOUSING, P/N H3445-5 WAS FOUND WITH A 0.80 INCH LONG CRACK.  THE CRACK IS LOCATED IN THE HANDLE HOUSING BOSS WITH NO DAMAGE IS PRESENT IN THE DOOR SKIN OR ADJACENT STRUCTURE.  TEMPORARY REPAIR AND FLY ON NOT TO EXCEED 100 FH PER STS ENGINEERING EA 5-2010-178 WITHIN WHICH TIME AVIONICS BAY DOOR HANDLE ASSEMBLY WILL BE REMOVED AND REPLACED.
